A 41-year-old female asked:
Disclaimer

the antibiotics i took made me sicker, and i've lost so much weight because of them. it was viral not bacterial how do i get the dr to test me?

1 doctor answer
Dr. Susan Arnoult
24 years experience Family Medicine
What test?: I'm not sure what test you're referring to. There is no test to determine what the viral infection was. If the antibiotics gave you severe diarrhea and GI problems then your doctor could check you for C-diff.
Answered on Aug 6, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Li-Yu Mitchell
21 years experience Family Medicine
See doctor again: Yes it could be viral or the bacteria infecting you is resistant to the antibiotic used to treat you. You may need a chest x-ray. Good luck
1
1 thank
A 27-year-old male asked:
Dr. Jeffrey Levine
30 years experience Family Medicine
Usually not: Patients with acute prostatitis, whose symptoms resolve after completing their full course of treatment, usually do not need repeat urine cultures. H ... Read More
1
1 thank
A 19-year-old female asked:
Dr. K. Mujib Haque
23 years experience Internal Medicine
Recurrent infections: See a good Immunologist. Need to check your immune system for any deficiency in the immunoglobulins and/or Complement system. Specially if you have be ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month